×

Invariant rational functions and a problem of Steenrod. (English) Zbl 0186.07601


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bass, H.: Big projective modules are free. Ill. J. Math.7, 24-31 (1963). · Zbl 0115.26003
[2] Cartan, H., and S. Eilenberg: Homological algebra. Princeton, 1956. · Zbl 0075.24305
[3] Curtis, C. W., and I. Reiner: Representation theory of finite groups and associative algebras. New York: Interscience 1962. · Zbl 0131.25601
[4] Hasse, H.: Zahlentheorie. Berlin: Akademie-Verlag 1963.
[5] Kaplansky, I.: Modules over Dedekind rings and valuation rings. Trans. Amer. Math. Soc.72, 327-340 (1952). · Zbl 0046.25701
[6] Kuyk, W.: On a theorem of E. Noether. Nederl. Akad. Wetensch. Proc., Ser. A67, 32-39 (1964). · Zbl 0166.04703
[7] Lang, S.: Diophantine geometry. New York: Interscience 1962. · Zbl 0115.38701
[8] Masuda, K.: On a problem of Chevalley. Nagoya Math. J.8, 59-63 (1955). · Zbl 0065.02601
[9] ?: Application of the theory of the group of classes of projective modules to the existence problem of independent parameters of invariant. J. Math. Soc. Japan20, 223-232 (1968). · Zbl 0159.33803
[10] Noether, E.: Gleichungen mit vorgeschriebener Gruppe. Math. Ann.78, 221-229 (1916). · JFM 46.0135.01
[11] Rim, D. S.: modules over finite groups. Ann. of Math.69, 700-712 (1959). · Zbl 0092.26104
[12] Roquette, P.: Einheiten und Divisorenklassen in endlich erzeugbaren Körpern. J. Deutsch. Math. Verein60, 1-27 (1958). · Zbl 0079.26901
[13] Samuel, P.: Sur les anneaux factoriels. Bull. Soc. Math. France89, 155-173 (1961). · Zbl 0101.27305
[14] Serre, J.-P.: Modules projectifs et espaces fibrés à fibre vectorielle. Sem. Dubreil, Paris 1958. · Zbl 0132.41202
[15] Swan, R. G.: Induced representations and projective modules. Ann. of Math.71, 552-578 (1960). · Zbl 0104.25102
[16] ?: Periodic resolutions for finite groups. Ann. of Math.72, 267-291 (1960). · Zbl 0096.01701
[17] ?: The Grothendieck ring of a finite group. Topology2, 85-110 (1963). · Zbl 0119.02905
[18] Zariski, O., and P. Samuel: Commutative algebra. Vol. I. Princeton: Van Nostrand 1958. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.